A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)451-454
JournalProc. 1999 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1999 Dec 1

Cite this

@article{5a9da490a6184d78a6a735837f6f95c5,
title = "A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "1999",
month = "12",
day = "1",
language = "English",
pages = "451--454",
journal = "Proc. 1999 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 1999/12/1

Y1 - 1999/12/1

M3 - Article

SP - 451

EP - 454

JO - Proc. 1999 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1999 International Symposium on Nonlinear Theory and its Applications

ER -